# SDR AALA20100715TUL02

- Difficulty date: July 12, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 32,668 hours, 13,436 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL HAS CRACK INTERIM REPAIR ACCOMPLISHED ON CRACK.  ACCOMPLISHED DOUBLER REPAIR ON FLOOR PANEL IN ACCORDANCE WITH AARD 53-00-00-5.
